EconPapers    
Economics at your fingertips  
 

First and second order optimality conditions in set optimization

V. Kalashnikov (), B. Jadamba () and A. A. Khan ()
Additional contact information
V. Kalashnikov: Centro de Calidad ITESM
B. Jadamba: Michigan Technological University
A. A. Khan: University of Wisconsin

A chapter in Optimization with Multivalued Mappings, 2006, pp 265-276 from Springer

Abstract: Summary By using the second order asymptotic cone two epiderivatives for set-valued maps are proposed and employed to obtain second order necessary optimality conditions in set optimization. These conditions extend some known results in optimization.

Keywords: Set optimization; weak minimality; second order epiderivatives; second order asymptotic cone; optimality conditions (search for similar items in EconPapers)
Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-0-387-34221-4_13

Ordering information: This item can be ordered from
http://www.springer.com/9780387342214

DOI: 10.1007/0-387-34221-4_13

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-0-387-34221-4_13